# SDR USAA2014042400002

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 42,546 hours, 19,572 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A6772
- Condition: Defective
- Location: L2 Door
- Part time: 37,490 hours, 20,917 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE STICKING OUT BLOCKING TRASH BIN FROM REMOVAL.  REPLACED DOOR 2L DOOR SLIDE IAW JOB CARD 26L00025011.
